# SDR CA140702001

- Difficulty date: June 30, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 20,501 hours
- Engine: Pwa PT6A41
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Damaged
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE WAS SENT FOR INVESTIGATION AFTER THE CUSTOMER REPORTED A BURNED COMPRESSOR TURBINE VANE RING AND COMPRESSOR TURBINE BLADES DISTRESS.
